# SDR HNAA2018020200024

- Difficulty date: February 1, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 42,909 hours, 39,620 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Nr 3 Pitot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 PITOT INOPERATIVE CAUTION MESSAGE ON EICAS,   FOUND HEATING ELEMENT WIRES BURNED. THE NR 3 PITOT HEAD WILL NOT HEAT.   R & R PITOT STATIC SENSOR IAW AMM 34-13-02.  OPS AND LEAK CHECKED GOOD IAW AMM 30-31-00.  REPAIRED WIRING IAW  SWPM 20-21-00.
